# SDR DL72S960202

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495DA
- Make and model: Boeing 727232
- Aircraft serial: 21075
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck
- Condition: Cracked
- Location: Bs 940-950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MIDVISIT, TWO 1 INCH CRACKS WERE FOUND IN THE LT MAIN LANDING GEAR WHEEL WELL PRESSURE DECK BETWEEN STATIONS 940 AND 950, BETWEEN LBL 50 AND 60.  MODIFICATION INSTALLED IN ACCORDANCE WITH BOEING SERVICE BULLETIN 727-53-0149, REVISION 4.
